Home           Contact us           FAQs           
    
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
    Abstract
2010 (Vol. 2, Issue: 3)
Article Information:

A Remark on the Solution Set of Interval Nonlinear Systems of Equations via Markovís Method

S.E. Uwamusi
Corresponding Author:  Stephen Ehidiamhen Uwamusi 

Key words:  Parametric non linear systems, Rumpís mid point - radius coordinates, Newtonís method, krawczykís method, validated bounds, ,
Vol. 2 , (3): Page No: 97-100
Submitted Accepted Published
2010 April, 09 2010 July, 30 2010 September, 30
Abstract:

It shown that the operations on the solution set to the parametric interval non linear system of equations obtained via Markovís method may not be effective as a standard formula for the solution to algebraic systems of nonlinear equations even when the system is well conditioned. This was more so since it may produce sudden negative radius in the solution set and demonstrated by comparing note with the results from Fast Krawczykís type method. It was found that Krawczykís method gave quite impressive results where that of Markovís method failed.
Abstract PDF HTML
  Cite this Reference:
S.E. Uwamusi, 2010. A Remark on the Solution Set of Interval Nonlinear Systems of Equations via Markovís Method.  Research Journal of Mathematics and Statistics, 2(3): Page No: 97-100.
    Advertise with us
 
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved